MathSciNet Relay Station
MathSciNet bibliographic data
MR121579 (22 #12315) 31.00 (30.00)
Stein, Elias M.; Weiss, Guido On the theory of harmonic functions of several variables. I. The theory of $H\sp{p}$-spaces. Acta Math. 103 1960 25–62.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement